# SDR CA151216007

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,387 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE RT ENGINE TORQUE DID NOT INCREASE AS COMMANDED WHICH PROMPTED THE CREW TO ABORT THE TAKEOFF. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL UNIT.
